MathSciNet Relay Station
MathSciNet bibliographic data
MR2231893 (2007d:20010) 20C15
Isaacs, I. M.; Keller, Thomas Michael; Meierfrankenfeld, U.; Moretó, Alexander Fixed point spaces, primitive character degrees and conjugacy class sizes. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3123–3130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement